# SDR WX0A2022100774275

- Difficulty date: October 6, 2022
- Submitted: October 7, 2022
- Operation: Air carrier
- Aircraft: N277NV
- Make and model: Airbus A320-214
- Aircraft serial: 3205
- Aircraft time: 46,416 hours, 22,579 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

FA REPORT L1 DOOR SLODE INTERMITENLY ARM/DISARM VERIFIED ON DOOR/OXY PAGE DURING CLIMB. / L1 DOOR OPS CHECK GOOD. REF AMM 52-10-00-720-003-A. AIRCRAFT OK FOR SERVICE."
